Acetylcysteine Pharmakern 600mg 20 effervescent tablets
Medication indicated for the relief of cough with sputum.
Acetylcysteine Pharmakern is a mucolytic adjuvant in the treatment of respiratory problems associated with bronchial hypersecretion.
Active substance: 600mg of acetylcysteine.
Dosage and method of administration:
Adult dosage: 1 effervescent tablet daily, preferably in the evening. Maximum recommended daily dose: 600 mg/day. Dosage in children: Do not use in children under 12 years of age or weighing less than 30 kg. Children over 12 years of age: the same dose as for adults. Completely dissolve the effervescent tablet in half a glass of water or other liquid.
Hypersensitivity to the active substance or to any of the excipients. Gastrointestinal ulcer. Severe kidney dysfunction. Asthmatic patients with a history of bronchospasm. Severe respiratory failure.
If in doubt or if symptoms persist, consult your doctor or pharmacist.
In accordance with current legislation, non-prescription medicines in Portugal can only be delivered to the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.